View : 159 Download: 0
The existence of infinitely many solutions for nonlinear elliptic equations involving p-Laplace type operators in R-N
- The existence of infinitely many solutions for nonlinear elliptic equations involving p-Laplace type operators in R-N
- Kim, Yun-Ho; Bae, Jung-Hyun; Lee, Jongrak
- Ewha Authors
- Issue Date
- Journal Title
- JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
- 2008-1898; 2008-1901
- vol. 10, no. 4, pp. 2144 - 2161
- p-Laplace type; weak solution; iteration method; fountain theorem.
- INT SCIENTIFIC RESEARCH PUBLICATIONS
- SCIE; SCOPUS
- We are concerned with the following nonlinear elliptic equations -div (phi(x, del u)) + b (x)vertical bar u vertical bar(p-2) u = lambda f (x, u) in R-N, where the function phi(x, v) is of type vertical bar v vertical bar p(-2)v, b : R-N -> (0, infinity) is a continuous potential function, lambda is a real parameter, and f : R-N x R -> R is a Carath 'eodory function. In this paper, under suitable assumptions, we show the existence of infinitely many weak solutions for the problem above without assuming the Ambrosetti and Rabinowitz condition, by using the fountain theorem. Next, we give a result on the existence of a sequence of solutions for the problem above converging to zero in the L-infinity-norm by employing the Moser iteration under appropriate conditions. (C) 2017 All rights reserved.
- Appears in Collections:
- 연구기관 > 수리과학연구소 > Journal papers
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.